# SDR AALA201711039002

- Difficulty date: November 2, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 10,075 hours, 3,950 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Unit
- Part number: 664700500A4D
- Condition: Faulty
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOWN GREEN LIGHT IS INTERMITTENT.  DID NOT SHOW GREEN WHEN GEAR LOWERED.  CAME ON LATER,  ALSO FLASHED OFF AND ON,  DURING TAXI IN. TROUBLESHOT AND FOUND FAULTY LANDING GEAR CONTROL UNIT, REPLACED IAW AMM.
